# SDR SWIA202163095

- Difficulty date: November 20, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N173SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000486
- Aircraft time: 19,506 hours, 10,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR 17 CROSSBEAM BETWEEN LH AND RH SEAT TRACK BEAMS.     (C-CHECK RO 12/13/2021)    REPAIRED FR 17 CROSSBEAM BETWEEN LH AND RH SEAT TRACK BEAMS BY WAY OF CUT OUT OF DAMAGE AND INSTALLATION OF FABRICATED FILLER AND DOUBLER REF EMB SRM 53-00-10/ REPAIR 03
